Home Forums Melanoma Diagnosis: Stage IV For long term MEK + TAF users

  • This topic is empty.
Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #22294
    Steven
    Participant

    Hello all – Happy New Year. I’ve been on (a reduced dosage of) the combo for 10 months. No side effects for quite a while. Recently my feet have swollen. My guess is due to the meds. I read under common side effects, oedema peripheral (swelling of tissues, usually in the lower limbs) 31%.

    Anyone experience side effects so long after start?

    Any way to reduce the swelling other than stopping the meds?

    Any other thoughts?

    Thanks.

    Steven

    #66009
    MathewR
    Participant

    Steve, I’ve been on the combo for 16 months. Full dosage. I occasionally have acne and joint pain. These side effects can last for several weeks and then resolve on their own. Best, Mat

    #66010
    Catherine Poole
    Keymaster

    I would report this to your doctor. Could be the meds or something else going on. Try elevating your legs a few hours each day to help reduce the swelling. (that’s what they told me to do when I was pregnant, which I’m sure is not the case) but I would be sure to mention this to your provider. Happy new year to both of you and I hope you have continued success!

    #66011
    tamie
    Participant

    Hi Steven,

    My husband did not use the combo but was on Zelboraf for 15 months and he had very severe problem just like you for all this time. what helped us was 3 main things: Our oncologist decided to give him Focid – medication for taking out water from the body and he took it twice a week, we bought a chair he could put his leggs on high, and made sure we have high chairs atg home so he could strech out. he felt better every time after he rested so he tried to go to bad at least twice during the day to rest with his legs up. Although the doctors said it could not be that bed because of the medication – a month after he stopped the Zelboraf it all disappeared.

    Yo udo need to consult your doctore but make sure you let your legs rest and as you sit down – put them high

    good luck

    Tammie

Viewing 4 posts - 1 through 4 (of 4 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.